Research

Professional CV

List of publications

Google Scholar profile


The files available here are NOT the final versions of the papers.


(1) K. J. Böröczky, F. Fodor, V. Vígh: Approximating $3$-dimensional convex bodies by polytopes with a restricted number of edges, Beitrage Algebra Geom., 49 (2008), no. 1, 177-193.(pdf)

(2) V. Vígh: Typical faces of best approximating polytopes with a restricted number of edges, Acta Sci. Math. (Szeged), 75 (2009), no. 1-2, 313-327.(pdf)

(3) K. J. Böröczky, F. Fodor, M. Reitzner, V. Vígh: Mean width of random polytopes in a reasonable smooth convex body, J. Multivariate Anal., 100 (2009), 2287-2295.(pdf)

(4) I. Bárány, F. Fodor, and V. Vígh: Intrinsic volumes of inscribed random polytopes in smooth convex bodies, Adv. Appl. Probab., 42 Number 3 (2010), 605-619.(pdf)

(5) F. Fodor and V. Vígh: Disc-polygonal approximations of planar spindle convex sets, accepted for publication (pdf)

(6) Ryan Trelford and V. Vígh: How to sew in practice?, submitted (pdf)

(7) G. Ambrus, P. Kevei, and V. Vígh: The diminishing segment process, Stat. Prob. Letters., 82 (2012), 191-195. (pdf)


My PhD thesis (in Hungarian) is available here. (English summary)